# SDR UALA2011040401586

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,059 hours, 14,844 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSE SKIN BTWEEN FR2 AND FR3, 14 INCHES ABOVE STATIC PORT HAS 30MM LENGTH X 1.5MM DEPTH DENT SKIN THICKNESS .079".  MAJOR REPAIR ACCOMPLISHED:  DENT 7MM FROM STR AND REWORKED PER SRM AND IS CRACK FREE.  DENT IS WITHIN RVSM LIMITS PER SRM(S).  ALLOWABLE FOR CONTINUED SERVICE IN RVSM UNTIL PERMANENT REPAIR ON OR BEFORE PTC 15464.  ACP'D CAT B RPR AT C-03 VISIT ON NR F0902S BY MECH AND INSP DAMAGE WAS REMOVED AND EXTERNAL RPR DOUBLER INSTALLED PER UA-EVA-80730. CF9043 WAS CREATED FOR INSPECTION.
